# SDR ASAA2021032834425

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,501 hours, 15,023 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Aux Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX BATT CHARGER INOP SHOWS ON P5-13. GROUNDED - YES. REF B737-800 FIM 24-31 TASK 825. FAULT WAS INTERMITTENT. FAULT CLEARS & OPS NML, REF SAME.
